Show simple item record

dc.contributor.authorBohner, Martin ( Orcid Icon 0000-0001-8310-0266 )
dc.contributor.authorMesquita, Jaqueline G. ( Orcid Icon 0000-0002-1255-9384 )
dc.date.accessioned2022-03-10T21:39:19Z
dc.date.available2022-03-10T21:39:19Z
dc.date.issued2018-12-12
dc.identifier.citationBohner, M., Mesquita, J. G. (2018). Almost periodic functions in quantum calculus. Electronic Journal of Differential Equations, 2018(197), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15493
dc.description.abstractIn this article, we introduce the concepts of Bochner and Bohr almost periodic functions in quantum calculus and show that both concepts are equivalent. Also, we present a correspondence between almost periodic functions defined in quantum calculus and ℕ0, proving several important properties for this class of functions. We investigate the existence of almost periodic solutions of linear and nonlinear q-difference equations. Finally, we provide some examples of almost periodic functions in quantum calculus.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuantum calculusen_US
dc.subjectJackson derivativeen_US
dc.subjectPeriodicityen_US
dc.subjectBochner almost periodicityen_US
dc.subjectBohr almost periodicityen_US
dc.titleAlmost periodic functions in quantum calculusen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record